# SDR FDEA202206261566

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 47,856 hours, 7,586 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tire
- Part number: 294W5210504
- Part serial: 11030
- Condition: Delaminated
- Location: Zone 700
- Part time: 9,735 hours, 1,633 cycles
- Component part number: 294W5210504
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

PDIS  880     32-41  3226     26JUN22  MEM  FACT  U  SUSPECTED TIRE FAILURE ON TAKEOFF IN OSAKA. LANDED  WITHOUT INCIDENT. TIRE DID INCUR FURTHER DAMAGE.  NEED CHANGE RH NOSE WHEEL  ***EMERGENCY DECLARED***     RH NOSE TIRE FOUND TO HAVE A COUPLE STRANDS OF CORD  LOOSE AND "SLAPPING" SPIN BRAKE AREA.  INSPECTED  NOSE GEAR AREA AND NOSE WHEEL WELL REF AMM  32-45-05-2 AND AMM 05-41-07-2, NO DAMAGE FOUND.  REMOVED AND REPLACED RH NOSE WHEEL ASSY REF AMM  32-45-02-4.
